# SDR DLM88020046

- Difficulty date: January 13, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 37,826 hours, 31,336 cycles
- Engine: Pwa JT8D219
- Engine time: 27,086 hours, 21,232 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 766342
- Part serial: 6155761
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

RT ENGINE SHUT DOWN TWO MINUTES INTO CLIMB, EGT WENT TO ZERO, HAD F/F AND N1AND N2.  SHUT ENGINE DOWN, WINDMILLED FOR 15 MIN WITH POSITIVE OIL PRESS.  REPLACED FUEL PUMP.
